# SDR R61A201812011206

- Difficulty date: December 1, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N437YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000366
- Aircraft time: 11,260 hours, 7,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060257001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND CENTER FUSELAGE 3 PAX CABIN FLOOR STRUCTURE, CORROSION FOUND AT GUSSET PLATE AREA OF FRAME 90 RBL 12. MX REPLACED GUSSET PLATE PN 170-60257-001 AT FRAME 90 RBL 12.
